| Catalog Number |
110003454 |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the inserter threaded shafts were deformed.There were grooves on the threads.There was no known impact or consequences to the patient.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat# 110010243 lot# 67268761 g7 osseoti 3 hole shell 50mm d.G2: foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.Visual examination of the provided pictures identified the two threaded shafts, both with excessive damage to the hex rim with areas deformed and worn threads.There are scratches around the outer surface on both shafts.No further observations could be made based on the images alone.No product was returned; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.